# SDR CALA2023102703208

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 65,143 hours, 28,671 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222789
- Condition: Missing
- Location: Rt Wing Lower Su
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING FUEL CAP FOUND MISSING UPON ARRIVAL AT DFW. REQUEST TO PLACE FUEL CAP ON CDL 28A. PLACED FUEL CAP ON CDL 28A.    INSTALLED FUEL CAP OPS CK NORMALREF AMM 28-25-41.
